American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Zuosheng Hu and Angelo B. Mingarelli. On a theorem of Favard. Proc. Amer. Math. Soc. 132 (2004) 417-428. MR 2022364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] George Seifert. Almost periodic solutions for undamped nonhomogeneous delay-differential equations. Proc. Amer. Math. Soc. 130 (2002) 2001-2005. MR 1896034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1